Convergence of the method of the hyperspherical R matrix with semiclassical outgoing waves

  1. Lookup NU author(s)
  2. Stephen Collins
  3. Dr Dominic Paul Seccombe
  4. Dr Timothy Reddish
Author(s)Seiles P, Malegat L, Huetz A, Kazansky AK, Collins SA, Seccombe DP, Reddish TJ
Publication type Article
JournalPhysical Review A
Year2004
Volume69
Issue5
Pages
ISSN (print)1050-2947
ISSN (electronic)1094-1622
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherAmerican Physical Society
URLhttp://dx.doi.org/10.1103/PhysRevA.69.052707
DOI10.1103/PhysRevA.69.052707
NotesArticle no. 052707 10 pages
Actions    Link to this publication